# SDR QR9R20211012008

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723519726
- Aircraft time: 1,428 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19243EB05
- Part serial: 5553
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GENERATOR DISCONNECT #2 ILLUMINATED. A TEST FLIGHT EVALUATION REVEALED GEN DISCONNECT #2 ILLUMINATED MULTIPLE TIMES DURING FLIGHT. MAINTENANCE REPLACED CAUTION ADVISORY DISPLAY (CAD) IAW AMM 31-61-00, 4-5. T/F COMPLETE, NO FAULTS NOTED AMM 05-60-00, 6-12.
